# SDR 29GA2019051500001

- Difficulty date: May 14, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N328AG
- Make and model: Saab 340B
- Aircraft serial: 340B428
- Aircraft time: 37,587 hours, 42,152 cycles
- Engine: Ge CT79B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: D49412001
- Part serial: 6260197
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL TO CORRECT TAIL NUMBER FLIGHT# 0065 MMH/FLL REPORT:ON FINAL APPROACH, SELECTING GEAR DOWN, THE HYD (DOWN) LIGHT ON CWP CAME ON. GEAR DID NOT GO DOWN, ONLY NOSE GEAR, MAIN HYD PRESSURE WAS ZERO. FOLLOWED QRH. PROCEDURE WAS TO SWITCH TO OFF THEN TO OVERRIDE, PUMP CAME ON WITH NORMAL PRESSURE. PER QRH, PRIOR TO CONFIGURING FOR APPROACH, SWITCHED HYD PUMP TO OVERRIDE AND KEPT IN THAT POSITION UNTIL PARKED. CORRECTIVE ACTION: R/R HYDRAULIC AUTO & MANUAL SWITCH IAW MM 29-10-50 ON&OFF ON# MS27407-1.  REQUIRES OPS CHECK. GEAR EXTENSION STILL FAILED. SUSPECT LANDING CONTROL UNIT AT FAULT. R/R LANDING CONTROL UNIT IAW AMM 32-31-05-02. GEAR EXTENSION AND RETRACTION OPS CHECKED NORMAL IAW AMM 32-30-00.
